MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0140-6736(05)66619-6

Медицинская библиотека · Lancet (London, England) · 2005

Reversal of life-threatening, drug-related potassium-channel syndrome by glibenclamide.

Singer Mervyn, Coluzzi Flaminia, O'Brien Alastair, Clapp Lucie H

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

We describe three critically ill patients who received drugs with K(ATP) channel-opening properties and subsequently developed severe life-threatening complications, including hyperkalaemia and cardiovascular disturbances. Administration of the sulfonylurea-receptor inhibitor glibenclamide promptly reversed these abnormalities. Over the past 3 years, we have seen this syndrome and response in five patients taking nicorandil, ciclosporin, or isoflurane, which suggests that this disorder arises more frequently than is currently realised.

Для цитирования: Singer Mervyn, Coluzzi Flaminia, O'Brien Alastair, Clapp Lucie H. Reversal of life-threatening, drug-related potassium-channel syndrome by glibenclamide.. Lancet (London, England). 2005. DOI: 10.1016/s0140-6736(05)66619-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.